# SDR QXEA9700463

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1820
- Condition: Failed
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LIGHT OUT IN EXIT COVER RIGHT SIDE EXIT WINDOW ROW 8.  RELAMPED OVERWING EXIT SIGN LIGHT.  OPERATIONAL CHECK GOOD.
